# SDR SWAA2017061914447

- Difficulty date: May 26, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE AROUND FASTENER HOLES CORRODED BETWEEN BS 986.5, BETWEEN RBL 40 TO RBL 47.  REPAIRED FLOOR BEAM IAW EA.
